Restricted 132-Avoiding Permutations

Research output: Contribution to journalArticlepeer-review


We study generating functions for the number of permutations on n letters avoiding 132 and an arbitrary permutation τ on k letters, or containing τ exactly once. In several interesting cases the generating function depends only on k and is expressed via Chebyshev polynomials of the second kind.

Original languageEnglish
Pages (from-to)258-269
Number of pages12
JournalAdvances in Applied Mathematics
Issue number3
StatePublished - Apr 2001

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'Restricted 132-Avoiding Permutations'. Together they form a unique fingerprint.

Cite this